MathSciNet Relay Station
MathSciNet bibliographic data
MR2817120 30D35 (30D30 39B32)
Chen, Zongxuan; Huang, Zhibo; Zheng, Xiumin On properties of difference polynomials. Acta Math. Sci. Ser. B Engl. Ed. 31 (2011), no. 2, 627–633.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement